Record 3 of 3
Record:   Prev Next
Author Parshall, Brian, 1945- author
Title Quantum linear groups / Brian Parshall, Jian-pan Wang
Imprint Providence, Rhode Island : American Mathematical Society, 1991
©1991
book jacket
Descript 1 online resource (168 pages) : illustrations
text rdacontent
computer rdamedia
online resource rdacarrier
Series Memoirs of the American Mathematical Society, 0065-9266 ; Number 439
Memoirs of the American Mathematical Society ; Number 439
Note "January 1991, Volume 89, Number 439 (second of 3 numbers)."
Includes bibliographical references
Description based on print version record
Electronic reproduction. Ann Arbor, MI : ProQuest, 2016. Available via World Wide Web. Access may be limited to ProQuest affiliated libraries
Link Print version: Parshall, Brian, 1945- Quantum linear groups. Providence, Rhode Island : American Mathematical Society, c1991 vi, 157 pages Memoirs of the American Mathematical Society ; Number 439. 9780821825013 90019310
Subject Linear algebraic groups
Representations of groups
Group schemes (Mathematics)
Electronic books
Alt Author Wang, Jian-pan, 1949- author
Record 3 of 3
Record:   Prev Next